# SDR CALA2024032200826

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U585
- Condition: Corroded
- Location: Bs 1540 S38-39l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1540 SHEAR TIE BETWEEN STR 38L & 39L, BLENDED & CHECKED LIMITS, FOUND TO BE OUT OF LIMITS.  REMOVED & RE PLACED SHEAR TIE AT STA 1540 BETWEEN STR 38L & 39L IAW SRM 51-40-02 PARA 4 & 9.
